MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-14F-080
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 a 28mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amplatzer torqvue 45x45 delivery sheath.During the procedure unidentified material was observed attached to the end of the delivery sheath while attempting to deploy the occluder.The occluder was removed from the patient and replaced with a new 28mm amplatzer amulet left atrial appendage occluder.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
User facility medwatch report mw5176346 received that states "during a left atrial appendage occlusion procedure with an amulet device, suspected clot on the implant in the left atrium on transesophageal echocardiogram (tee).Successfully withdrew theimplant and sheath back across the atrial septum and out of the body.The system was inspected& the team and determined to have a fine, fibrous, white, wiry foreign object loosely attached to the implant (not a clot).The patient was heparinized and maintained a therapeutic act during this procedure.The implant was removed from the table & a new device was obtained." on (b)(6) 2025 a 28mm amplatzer amulet left atrial appendage occluder was selected for implant using a 14f amplatzer torqvue 45x45 delivery sheath.During the procedure unidentified material was observed attached to the end of the delivery sheath while attempting to deploy the occluder.The occluder was removed from the patient and replaced with a new 28mm amplatzer amulet left atrial appendage occluder.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of foreign material (fiber) could not be confirmed.The device was returned to abbott for investigation and did not confirm the foreign material.The 13f loader and the 14f delivery sheath were noted to be kinked.The flush adapter had a twisted deformation on the tubing.No foreign material was found on the sheath or the occluder.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information reviewed, the cause of the reported foreign material (fiber) could not be conclusively determined.The observed kink on the returned loader, sheath appears to be due to post procedural handling.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23224995
Report Number2135147-2025-05689
Device Sequence Number18502006
Product Code DQY
UDI-Device Identifier05415067025906
UDI-Public(01)05415067025906(17)260731(10)9174506
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number9-TV45X45-14F-080
Device Catalogue Number9-TV45X45-14F-080
Device Lot Number9174506
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer10/28/2025
12/08/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/06/2025
12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight98 KG
Patient RaceWhite